# SDR ASOA2012092502276

- Difficulty date: September 21, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 20,243 hours, 19,285 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Unserviceable
- Location: Mlg
- Part time: 988,200 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR DISGREE WARNING, COMPLIED WITH QRH AND RECEIVED THREE GREEN, RETURNED TO DEPARTURE, R & R MLG SELECTOR VALVE IAW AMM 32-32-10, OPS CHECK GOOD.  SDR CLOSED.
